# SDR IPXA11564460

- Difficulty date: January 8, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RIGID BARRIER AT BS 330, BL0, UPPER CHORD WORN IN COMMON TO STR1 SUPPORT STRAP.  REPAIR IAW EO 11-01067.
